Wildfire, Bradley
- When
- August 6, 1:00 PM CST to 10:00 PM CST
- Where
- Bradley forecast zone
- Reported by
- Park/Forest Service
- Coordinates
- 33.466, -92.162 (the zone’s center; the record gives no point)
S. 63 in southwestern Bradley County burned 310 acres on the 6th.
Every event with a place to put it; 1 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS LZK wrote it up.
A wildfire off of U.S. 63 in southwestern Bradley County burned 310 acres on the 6th.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before the first event at Aug 6, 11:41 AM CST, 1 hour 19 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LITTLE ROCK AR 1241 PM CDT SAT AUG 6 2011 .AVIATION...DISCUSSION FOR 18Z TAFS VFR CONDS TO PREVAIL. WINDS WILL BE 5-10 KTS OUT OF THE WSW VEERING TO SSW WITH A FEW GUSTS THIS AFTERNOON AT KHRO/KLIT/KPBF. HAVE INCLUDED A CB MENTION IN THE LATE EVENING HRS AT KHRO AND KBPK AS MODELS CONT TO HINT AT A LOW CHC FOR A CONVECTIVE COMPLEX DVLPING AND MOVING ALONG THE AR/MO BORDER. && .PREV DISCUSSION... /ISSUED 349 AM CDT SAT AUG 6 2011/ SHORT TERM...TODAY THROUGH TUESDAY THE FRONT THAT WAS STALLED OVER THE STATE OVER THE PAST COUPLE DAYS HAS SINCE LIFTED NORTH OF THE STATE...REMAINING NORTH OF AR THROUGH THIS AFTERNOON. THIS WILL KEEP POPS LOW THROUGH THIS AFTERNOON...WITH ONLY SLIGHT CHANCE POPS FOR THE NRN COUNTIES FOR SOME SHRA/TSRA. FURTHER SOUTH...MOST AREAS WILL REMAIN DRY...BUT AN ISOLATED SHRA/TSRA COULD DEVELOP THIS AFTERNOON. WITH THE AFOREMENTIONED FRONT NORTH OF THE STATE...TEMPS ACROSS THE CWA WILL WARM ABOVE 100 AS THE UPPER RIDGE OVER NE TX WILL STILL HAVE SIGNIFICANT INFLUENCE WITH REGARD TO TEMPS. THE HOTTEST TEMPS WILL BE ACROSS WRN AR...AND AREAS ALONG THE AR RIVER VALLEY REGION ACROSS THE WRN HALF OF THE STATE...WHERE TEMPS OF AROUND 105 ARE POSSIBLE. BY SUN...THE UPPER RIDGE WILL SHIFT WEST...WITH FLOW OVER THE REGION BECOMING MORE ZONAL TO NW THROUGH THE REST OF THE SHORT TERM. UPPER DISTURBANCES WILL PAST OVER THE REGION IN THIS NW FLOW ALOFT...BRINGING BETTER CHANCES FOR SHRA/TSRA TO AT LEAST SOME PORTION OF THE STATE. THE BEST CHANCES WILL BE ACROSS THE NRN AND NERN SECTIONS OF THE STATE. TEMPS ACROSS THE STATE WILL ALSO BE ON THE DECREASE...WITH HIGHS IN THE UPPER 90S TO LOW 100S SUN...TO THE LOW 90S TO AROUND 100 BY TUE. IF MORE WIDESPREAD CONVECTIVE ACTIVITY IS EXPECTED...THESE TEMPS WILL LIKELY COME DOWN IN THE COMING DAYS. OVERNIGHT LOWS WILL STILL REMAIN FAIRLY MILD HOWEVER...WITH LOWS RANGING FROM THE LOW 70S TO LOW 80S. LONG TERM...WEDNESDAY THROUGH FRIDAY HIGH PRESSURE WILL BE OVER THE SOUTHWEST UNITED STATES INITIALLY. CLOCKWISE FLOW AROUND THE HIGH WILL CREATE A NORTHWEST WIND FLOW OVER ARKANSAS...BRINGING SYSTEMS ALOFT INTO THE STATE FROM THE PLAINS. THE SYSTEMS WILL INTERACT WITH A STALLED FRONT...AND THIS WILL RESULT IN SCATTERED THUNDERSTORMS. TEMPERATURES ACROSS THE REGION WILL BE CLOSE TO NORMAL INITIALLY...ESPECIALLY IN THE NORTH/EAST. READINGS MAY BE A LITTLE ABOVE NORMAL IN THE SOUTHWEST CLOSER TO THE HIGH. AS THE PERIOD PROGRESSES...IT APPEARS THE HIGH WILL EDGE TO THE EAST. THE FRONT WILL HEAD BACK TO THE NORTH...AND PRECIPITATION WILL BECOME MORE ISOLATED. ALSO...TEMPERATURES WILL NUDGE UPWARD A COUPLE OF DEGREES BY FRIDAY. && .PRELIMINARY POINT TEMPS/POPS... BATESVILLE AR 81 99 78 98 / 10 20 30 30 CAMDEN AR 78 104 79 101 / 10 10 10 20 HARRISON AR 76 97 76 95 / 30 20 30 30 HOT SPRINGS AR 82 102 79 101 / 10 20 20 20 LITTLE ROCK AR 82 102 80 99 / 10 20 20 20 MONTICELLO AR 79 99 79 100 / 10 10 10 20 MOUNT IDA AR 80 102 78 101 / 10 20 20 20 MOUNTAIN HOME AR 77 97 76 94 / 30 20 30 30 NEWPORT AR 78 98 76 96 / 10 20 20 30 PINE BLUFF AR 81 101 79 100 / 10 20 20 20 RUSSELLVILLE AR 82 103 81 103 / 10 20 20 20 SEARCY AR 79 100 77 99 / 10 20 20 20 STUTTGART AR 80 99 78 98 / 10 20 20 20 && .LZK WATCHES/WARNINGS/ADVISORIES... HEAT ADVISORY UNTIL 9 PM CDT MONDAY FOR ARKANSAS-BRADLEY-CALHOUN- CLARK-CLEVELAND-CONWAY-DALLAS-DESHA-DREW-FAULKNER-GARLAND-GRANT- HOT SPRING-INDEPENDENCE-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN- LONOKE-MONROE-MONTGOMERY-OUACHITA-PERRY-PIKE-POLK-POPE-PRAIRIE- PULASKI-SALINE-SCOTT-WHITE-WOODRUFF-YELL. HEAT ADVISORY UNTIL 9 PM CDT SUNDAY FOR BAXTER-BOONE-CLEBURNE- FULTON-IZARD-MARION-NEWTON-SEARCY-SHARP-STONE-VAN BUREN. && AVIATION...63
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LITTLE ROCK AR 500 AM CDT SAT AUG 6 2011 ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-071000- ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND- CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING- INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE- MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE- PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE- WOODRUFF-YELL- 500 AM CDT SAT AUG 6 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS. .DAY ONE...TODAY AND TONIGHT VERY HOT CONDITIONS WILL CONTINUE TODAY. HIGH TEMPERATURES WILL RANGE FROM 100 TO 110 DEGREES IN MUCH OF ARKANSAS. THESE READINGS COMBINED WITH HIGH HUMIDITY LEVELS WILL CREATE DANGEROUS HEAT INDEX VALUES FROM 105 TO 115 DEGREES. A HEAT ADVISORY REMAINS IN EFFECT TODAY. PEOPLE NEED TO TAKE THE HEAT SERIOUSLY. HEAT IS THE NUMBER ONE WEATHER RELATED KILLER IN THE UNITED STATES. ANY THUNDERSTORMS THROUGH TONIGHT WILL BE ISOLATED...AND CONFINED TO AREAS NEAR THE MISSOURI BORDER. LITTLE TO NO RAIN IS EXPECTED ELSEWHERE. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY HIGH PRESSURE IN THE SOUTHERN PLAINS HAS BEEN RESPONSIBLE FOR THE HEAT WAVE IN ARKANSAS. IT APPEARS THE HIGH WILL MOVE SLOWLY TOWARD THE SOUTHWEST UNITED STATES IN THE COMING DAYS. THIS WILL CREATE A NORTHWEST WIND FLOW ALOFT...WHICH WILL DRIVE A COLD FRONT INTO THE REGION BY TUESDAY. THE FRONT WILL LIKELY STALL. PRECEDING THE FRONT...ABOVE NORMAL TEMPERATURES ARE IN THE FORECAST WITH HEAT INDEX VALUES OVER 105 DEGREES. A HEAT ADVISORY HAS BEEN POSTED FOR MUCH OF ARKANSAS THROUGH MONDAY. ONCE THE FRONT ARRIVES...IT WILL NOT BE QUITE SO HOT. TEMPERATURES WILL BE CLOSER TO NORMAL WEDNESDAY THROUGH FRIDAY...ESPECIALLY IN NORTHERN AND EASTERN SECTIONS OF THE STATE AWAY FROM HIGH PRESSURE. SURROUNDING THE FRONT...THERE WILL BE SCATTERED SHOWERS AND THUNDERSTORMS. CHANCES FOR RAIN WILL BE HIGHEST IN THE NORTHEAST HALF OF THE STATE...OR IN AREAS NORTH OF THE FRONT. SOME STORMS COULD BE SEVERE...WITH DAMAGING WINDS POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. && VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND CLICK ON CENTRAL ARKANSAS. 46
The national radar mosaic for the moment the first event began.
1 wildfire. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Arkansas in 2011Every state in 2011This day in weather historyWarnings in Arkansas, August 2011
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 332700.